# SDR SWAA2021071280236

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Bs 918
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT FITTING AT AFT CARGO BAY BEHIND WATER SERVICE PANEL BS918 RBL11 WL149. ; / [01] REPLACED SUPPORT FITTING PER SRM 51-40-02-0G-0 AND DRAWING 147A7221; [02] VERIFIED INSTALLATION PER SRM 51-40-02-0G-0 AND DRAWING 147A7221; [03] FIX PART CALL OUT; [04] COMPLETE; [05] REMOVED;LOCATED;DRILLED AND INSTALLED PART PER SRM 51-40-02 AND DWG.147A7221; [06] VERIFIED REMOVED; LOCATED; DRILLED AND INSTALLED PART PER SRM 51-40-02 AND DWG.147A7221
